# SDR ASOA2013051703600

- Difficulty date: April 22, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 21,538 hours, 20,031 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST.  ADJUSTED DOOR WITHIN LIMITS IAW AMM 52-21-00-820-801 AND 52-21-00-720-801.  ADJUSTED SERRATED PLATE AT LATCH POINT IAW AMM 52-21-00-720-801.
